# SDR UPS99830844

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97549135
- Condition: Corrosion
- Location: Bs 330-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 BATH TUB FITTING AND BEAM HAVE HEAVY CORROSION INSIDE WEB AT FS 330 TO 340, LONGERON 36.  REMOVED AND REPLACED THE FITTING AND THE BEAM (LONGERON) IAW SRM 51-1-20D AND 53-2-0 FIG 1F.
